Pennsylvania, 2015Flash Flooding and Hail in Pennsylvania, June 30, 2015
June 30, 2015 · NWS CTP · 16 events in 7 counties and zones
Several weak disturbances embedded within a broad upper level trough over the central Appalachians produced clusters of strong to severe thunderstorms during the afternoon and evening. The convective environment was favorable for organized storms as forecast soundings showed strong deep layer shear and veering wind profile with height.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $22,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several weak disturbances embedded within a broad upper level trough over the central Appalachians produced clusters of strong to severe thunderstorms during the afternoon and evening. The convective environment was favorable for organized storms as forecast soundings showed strong deep layer shear and veering wind profile with height. The severe storms resulted in numerous reports of wind damage along with marginal hail and localized flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 30, 12:20 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 30, 12:20 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT TUE JUN 30 2015
.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH
CENTRAL MOUNTAINS THIS AFTERNOON. A COLD FRONT WILL PUSH
SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO
WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO
FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. A PERSISTENT UPPER LVL
TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA THROUGH
SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD OVER THE
NORTHEAST CONUS SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SFC WARM FRONT AT 1645Z EXTENDED FROM NEAR KBFD TO KUNV AND KMUI
AND WILL CONTINUE TO LIFT SLOWLY NWD THIS AFTERNOON. LLVL
SOUTHERLY 0-1KM SHEAR IS GREATEST OVER THE EASTERN HALF OF
PENN...AS IS THE SFC BASED CAPE...WHICH HAS RAMPED UP QUICKLY TO
AROUND 2500 J/KG INVOF KTHV AND KLNS WITHIN SOME POCKETS OF PARTLY
TO MOSTLY SUNNY SKIES.
TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE
WARM FRONT ACROSS THE SUSQ VALLEY WITH LIKELY BE THE PRIMARY
THREAT AREA FOR SEVERE WEATHER AND EVEN A FEW NEWD MVG SUPERCELLS
THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE AOA 2M2/S2. SPC
RECENTLY BUMPED UP THEIR TORNADO PROB FROM 2 PERCENT TO 5 PERCENT
IN THAT AREA
SECOND AREA OF CONCERN IS ACROSS THE WESTERN ZONES CLOSES TO THE
APPROACHING CFRONT...AND BENEATH THE ENHANCED LIFT/EXIT REGION OF
AN 80 KT UPPER JET LIFTING NE FROM WVA. SPC RECENTLY ISSUED SEVERE
TSRA WATCH 371 UNTIL 8 PM EDT ACROSS MUCH OF OHIO AND WRN
PENN...RIGHT UP AGAINST OUR WRN CWA.
BETWEEN THESE TWO AREAS /ACROSS MUCH OF THE CENTRAL MTNS AND WEST
BRANCH VALLEYS/...CONVECTION SHOULD BE MORE ISOLATED TO SCATTERED
/JUST FOR THE SHORT TIME BEING/ BEFORE THE EXIT REGION OF THE
AFOREMENTIONED UPR LVL JET SLIDES EAST ACROSS THESE AREAS. SEVERE
TSRA WATCH 372 COMING OUT SHORTLY FOR THE REMAINDER OF CENTRAL
AND EASTERN PENN EFFECTIVE UNTIL 9 PM EDT /WITH THE EXCEPTION OF
JUST WARREN CTY IN OUR NW CWA/.
WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS
OF PENN.
OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED
FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL
AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING
MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED
FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE.
PTSUNNY SKIES SHOULD PUSH TEMPS INTO THE M70S OVR THE ALLEGHENIES
THIS AFTN...AND THE L80S ACROSS THE SUSQ VALLEY.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL
SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN
UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING
COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS
THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED
POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND
SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC
MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE
ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX
ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C
SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ
VALLEY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST
WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES
FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS
WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T
RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY
OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS
FAIRLY CLOSE TO AVERAGE FOR EARLY JULY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD
STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS.
MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END
MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO
SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE
ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND
EAST OF A DEVELOING LEE SFC TROUGH/.
FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR
TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH
SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE
NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES.
AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING
THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS
WILL BE TUESDAY INTO WEDNESDAY.
OUTLOOK...
WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL
RESTRICTIONS IN SCT SHRA/TSRA.
THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80.
FRI...MAINLY VFR. ISOLATED TSRA SOUTH.
SAT...MAINLY VFR. CHANCE SHRA/TSRA.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 1:17 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT TUE JUN 30 2015
PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-011830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
217 PM EDT TUE JUN 30 2015
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ036-056>059-063>066-011830-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
217 PM EDT TUE JUN 30 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 8:28 AM EST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 AM EDT TUE JUN 30 2015
PAZ042-053-301400-
SULLIVAN PA-COLUMBIA PA-
928 AM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...AND
NORTHERN COLUMBIA COUNTY UNTIL 1000 AM EDT...
AT 927 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMISON CITY...MOVING NORTHEAST AT 40 MPH.
BRIEF...40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RICKETTS GLEN STATE PARK AROUND 930 AM EDT.
LAT...LON 4151 7623 4132 7631 4126 7631 4123 7637
4124 7645 4128 7645 4128 7647 4133 7650
4155 7627 4154 7622
TIME...MOT...LOC 1327Z 226DEG 36KT 4132 7637
LAMBERTSpecial weather statement, Jun 30, 11:00 AM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE JUN 30 2015
PAZ058-059-066-301700-
SCHUYLKILL PA-LANCASTER PA-LEBANON PA-
1200 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCHUYLKILL
COUNTY... NORTHERN LANCASTER COUNTY...AND THE SOUTHEASTERN
HALF OF LEBANON COUNTY UNTIL 100 PM EDT...
AT 1158 AM EDT...DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RICHLAND TO MANHEIM...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
RICHLAND...MYERSTOWN AND AVON AROUND 1205 PM EDT.
KLEINFELTERSVILLE AND SCHAEFFERSTOWN AROUND 1225 PM EDT.
NEWMANSTOWN AND FRIEDENSBURG AROUND 1235 PM EDT.
RENNINGERS AND SCHUYLKILL HAVEN AROUND 1250 PM EDT.
ORWIGSBURG AROUND 1255 PM EDT.
MCKEANSBURG AND NEW PHILADELPHIA AROUND 100 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUBURN...AVON
HEIGHTS...BROCKTON...CRESSONA AND DEER LAKE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 261 TO 281.
LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
4051 7631 4042 7632 4029 7612 4017 7620
4004 7650 4018 7656 4023 7653 4045 7637
4043 7632 4052 7631 4076 7609 4069 7585
TIME...MOT...LOC 1558Z 213DEG 22KT 4035 7629 4016 7639
LAMBERTEvent by event
12 thunderstorm wind, 2 flash flood, 1 hail, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Lancaster
- When
- June 30, 1:26 PM EST
- Where
- Lancaster County, 1.5 mi ENE of Chestnut
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 39.830, -76.195
Thunderstorm winds estimated around 60 mph knocked down trees along Conowingo Road.
Thunderstorm Wind, Lancaster
- When
- June 30, 1:30 PM EST
- Where
- Lancaster County, 1.27 mi ENE of Quarryville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 39.860, -76.200
Thunderstorm winds estimated around 60 mph knocked down trees on Scotland Road near Quarryville.
Thunderstorm Wind, Snyder
- When
- June 30, 2:30 PM EST
- Where
- Snyder County, 0.87 mi NE of Benfer
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.780, -77.210
Straight-line winds estimated around 80 mph knocked down trees along Back Mountain Road near Benfer.
Thunderstorm Wind, Snyder
- When
- June 30, 2:30 PM EST
- Where
- Snyder County, Troxelville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.800, -77.200
Thunderstorm winds estimated around 70 mph knocked down trees near Troxelville.
Thunderstorm Wind, Snyder
- When
- June 30, 2:40 PM EST
- Where
- Snyder County, 1.05 mi E of Kissimmee
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $4,000
- Reported by
- State Official
- Coordinates
- 40.800, -77.050
Thunderstorm winds estimated around 70 mph knocked down numerous trees along Daddario Hill Road near Kissimmee.
Hail, Snyder
- When
- June 30, 3:15 PM EST
- Where
- Snyder County, 1.05 mi W of Selinsgrove
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.800, -76.870
A severe thunderstorm produced quarter-sized hail near Selinsgrove.
Thunderstorm Wind, Northumberland
- When
- June 30, 3:20 PM EST
- Where
- Northumberland County, 1.72 mi ENE of Fishers Ferry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.780, -76.800
Thunderstorm winds estimated around 60 mph knocked down trees near Fishers Ferry.
Thunderstorm Wind, Northumberland
- When
- June 30, 3:20 PM EST
- Where
- Northumberland County, 0.69 mi S of Sunbury
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.860, -76.770
Thunderstorm winds estimated around 60 mph knocked down trees near Sunbury.
Thunderstorm Wind, Schuylkill
- When
- June 30, 3:30 PM EST
- Where
- Schuylkill County, 0.52 mi E of West Cressona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.630, -76.170
Thunderstorm winds estimated around 60 mph knocked down two large trees near Schuylkill Haven.
Flash Flood, Schuylkill
- When
- June 30, 3:45 PM EST to 6:00 PM EST
- Where
- Schuylkill County, 1.45 mi E of Port Carbon to 1.02 mi NNW of Lewistown
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.699, -76.142
US Route 209 was closed because of flooding, caused by severe weather moving through the area of Blythe Township. The Schuylkill River rose out of its banks between New Philadelphia and the village of Cumbola.
Funnel Cloud, Northumberland
- When
- June 30, 7:10 PM EST
- Where
- Northumberland County, 1.25 mi WSW of South Danville
- Reported by
- Trained Spotter
- Coordinates
- 40.940, -76.650
A funnel cloud was spotted to the southwest of Danville as a thunderstorm crossed the area.
Thunderstorm Wind, Columbia
- When
- June 30, 7:25 PM EST
- Where
- Columbia County, 1.25 mi WSW of Rupert
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.970, -76.490
Thunderstorm winds estimated around 60 mph knocked down trees near Rupert.
Thunderstorm Wind, Columbia
- When
- June 30, 7:32 PM EST
- Where
- Columbia County, 1.56 mi W of Light Street
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.030, -76.460
Thunderstorm winds estimated around 60 mph knocked down trees near Light Street.
Thunderstorm Wind, Lycoming
- When
- June 30, 8:10 PM EST
- Where
- Lycoming County, Clarkstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.200, -76.730
Thunderstorm winds estimated around 60 mph knocked a large tree onto power lines in Muncy Creek Twp.
Thunderstorm Wind, Union
- When
- June 30, 8:15 PM EST
- Where
- Union County, 2.94 mi SW of Winfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.890, -76.890
Thunderstorm winds estimated around 60 mph knocked a large trees onto power lines in Union Twp.
Flash Flood, Lycoming
- When
- June 30, 8:30 PM EST to 11:30 PM EST
- Where
- Lycoming County, 0.45 mi N of Lairdsville to 1.63 mi WSW of Lairdsville
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 41.236, -76.621
Heavy rainfall resulting in flooding in the Lairdsville area. Mill Lane was reported to be flooded.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, June 30, 20151 death · $3.5 million · 7 events
- Hail and Damaging Winds in Arizona, June 30, 20151 death · $2.1 million · 1.75 in hail · 13 events
- Tornado and Hail in Pennsylvania, June 30, 2015$1.5 million · EF1 · 32 events
- Tornadoes and Hail in North Dakota, June 30, 2015$500,000 · EF1 · 19 events
- Flash Flood and Damaging Wind in Nevada, June 30, 2015$500,000 · 53 kt wind · 2 events
- Lightning Strike in South Carolina, June 30, 2015$500,000 · 1 event
- Tornado and Hail in Montana, June 30, 20151 injured · $50,000 · EF1 · 12 events
- Flash Flooding and Heavy Rain in Pennsylvania, June 30, 2015$200,000 · 6 events
- Hail and Damaging Wind in Alabama, June 30, 2015$200,000 · 1.5 in hail · 3 events
- Tornado in Pennsylvania, June 30, 2015$50,000 · EF1 · 1 event
- Hail and Damaging Winds in South Carolina, June 30, 2015$76,000 · 1 in hail · 16 events
- Damaging Winds in North Carolina, June 30, 2015$50,000 · 52 kt wind · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 575365, 575366, 575367, 575371, 575369, 575363, 575370, 575376, 575377, 580324, 575362, 575372, 575373, 575374, 575375, 580343.